MAUDE Adverse Event Report: MPRI CAPSURE SENSE LEAD MRI SURESCAN; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSURE SENSE LEAD MRI SURESCAN; ELECTRODE, PACEMAKER, PERMANENT
Model Number 407458
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right atrial (ra) lead and right ventricular (rv) lead exhibited no pacing spikes.It was noted that the patient experienced bradycardia.The leads remain in use.No further patient complications have been reported as a result of this event.

Brand Name
CAPSURE SENSE LEAD MRI SURESCAN
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR
MDR Report Key10842799
Report Number2649622-2020-22256
Device Sequence Number19559219
Product Code DTB
UDI-Device Identifier00643169411081
UDI-Public00643169411081
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P830061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/26/2017
Device Model Number407458
Device Catalogue Number407458
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A2DR01 IPG, 457453 LEAD
Patient Age66 YR